| Catalog Number |
BSTW1GG621015 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Event or Problem Description
In this event it is reported that waveone gold glider 015-02/21mm blister 6 broke during use.The dentist no longer has the information about the exact circumstances of this event and if the parts have been retrieved or not.Reportedly, no injury occurred.
Additional Manufacturer Narrative
Summary: returned waveone gold primary file 25mm was analyzed and turns out to be not broken, not damaged.No fault was found.For information, no unused file is available for evaluation.Moreover, the batch nothing unusual to report was found during dhr review (batch #1835784).